Ask your doctor how much acetaminophen you should be consuming. Most say to keep it under 2000-3000 mg/day. Both T3s and percocet have acetaminophen in them, so keep track of your cumulative total. The wine is going to be harder on your liver than either the codeine or the oxycodone.
i have had several things during treatment that required oxycodone. they are free with it.
I found out I had hep c because I was going to week long folk dancing events and drinking all day (rum in my gatorade, 8-10 drinks or more a day) and I had a bad knee(osteoarthritis) so I was taking Acetaminophen so I could dance longer (10 hours a day). I kept getting worn out and thought it was pnuemonia relapse and finally just had to go to the doctor and look for something because I was too wasted to go to work. Really upset I read the symptoms wrong and so late. Now I am waiting for my biopsy and million dollar blood tests to come back and have them phone me to come in and see them. Maybe I'll phone them tomorrow.
I would be asking if there are alternative pain killers for your knee replacement. I am defenitly no expert and yield to anyone that has something better to say. But I know the alchol and Acetaminophen changed me and my health.
the alcohol acts as a solvent pumping the painkillers into your system much paster, causing recreaction effects but also causing many more heart and respiration/overdose episodes.
tylenol alone for yur joint may help with no codiene, and it is mainly the kidneys that metabolize it,
Yes it does sound like suicide for you liver at the very least. Dependancy on drug with alcohol is a vicious circle that can do much more damage in one tenth the time than consumming either one alone.
since pain killlers do metabolize in the liver, and raise liver enyzmes, I believe they should be kept to the lowest amount necessary to have some normalicy and times of comfort.
we all love to dance and run etc, and those things are hard to give up, but if you can;t find a safe compromise, like an activity not so hard on knees, and you are getting some addition joint pain on tx. then you really need to decide whats more important, getting my liver back to healthy so it doesn't explode in a painful death, or having a night out all loobed and doped up.
certainly if you reach SVL you may one day return to the excersise, and try some of the non-opiate type drugs to aide your joints. Condrotin, glucoamine, celbrex....many healthier choices are out there that are well worth trying before resorting to addictive opiates.
I wish you well with this, probably it's the hardest part for many to come to....the realization that if they want their health back alcohol and pot especially cannot be part of their lifestyle anymore.
But not to worry, there's lots of folks out there that stay sober that do fun things. One just has to start looking for them.
BTW one pill with one drink make that pill between 2 and 4 times stronger, and the fast absorption rate is dangerous. So if you take 2 hydrocodones, wash it down with 2 drinks,,,,you will be affected like you had taken 8 pills. this is why strokes and early heart attacks are on the rise. Folks don't know they are messing big time with their body, and in particular doing massive damage to the liver which has to try to neutralize all those poisosns so you won't die.
Here inPDX if they discover you are drinking, you'll be removed from tx.
so be careful you two!!
hope that helps
I think you've got it backwards. NSAIDs (aspirin, ibuprofen, Aleve) are the ones that have more of an effect on the kidneys. Acetaminophen effects the liver and can ruin it given a large enough overdose.
There are a number of studies that recommend avoid any acetaminophen with any level liver damage, and if you have HCV, you have 'some' level of damage. Narcotics and alcohol are are bad mix. You forget to do things, like breath! You're really putting an unnecessary strain on your liver. And if, God forbid, you have to go on a transplant list, one of the first issues addressed is what your drinking and drug use are.
Things to ponder............